Advances in Differential Equations
- Adv. Differential Equations
- Volume 12, Number 3 (2007), 301-360.
On systems of first order linear partial differential equations with $L^p$ coefficients
We establish the existence, the uniqueness, and the stability of the solution to the Cauchy problem associated to a general class of systems of first-order linear partial differential equations under minimal regularity assumptions on their coefficients.
Adv. Differential Equations Volume 12, Number 3 (2007), 301-360.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35F10: Initial value problems for linear first-order equations
Secondary: 35B35: Stability 35D05 58A17: Pfaffian systems
Mardare, Sorin. On systems of first order linear partial differential equations with $L^p$ coefficients. Adv. Differential Equations 12 (2007), no. 3, 301--360. https://projecteuclid.org/euclid.ade/1355867466.